Carpathian Journal of Mathematics

Journal Abbreviation: CARPATHIAN J MATH
ISSN: 1584-2851
Publisher: Department of Mathematics and Computer Science North University of Baia Mare



Publications


Journal issue: 2, Volume: 34, Pages range: 183--190
On weighted Strand's iteration (2018)
Carp D, Popa C, Preclik T, et al.

Journal issue: 1, Volume: 27, Pages range: 114-122
On a regularization technique for Kovarik-like approximate orthogonalization algorithms (2011)
Nicola A, Popa C, Rüde U


Last updated on 2015-29-05 at 16:47